Hello again everyone I am so so grateful for your help and posts. My husband is out of hospital again and now on raflaxim if I spelt that right. They stopped his water tablets on this latest admission due to high pottasium he was off them for a week now back on 50 mg of spiro the amount of fluid he as gained is so uncomfortable and there don't seem to be any drastic appearance of it moving does the tablets take longer to work because of the liver I nearly had to have him admitted again 2 nights ago because I thought he was drowning and he was in a state of panic I got him moved him around and he was OK this stuff is so scary we have an appointment in HOT clinic Monday with his consultant poor bugger don't know if he coming or going the HE tablets are working but the discomfort his painful to watch I am so worried for him and scared
Fluid more fluid n more fluid worries ... - British Liver Trust
I had a similar reaction to the diuretic tablets, the dose was drastically reduced. When he goes in on Monday, ask if he needs draining. This will take off the excess fluid, after they have checked his blood. The refaxamine is good news.
If his stomach is tight then it looks like ascities. Brett has good advice, prepare some loose fitting footwear. I expect they will keep him in for the for the drain. It takes a full working day, after bloods, so an over night bag. It’s uncomfortable but he’ll feel much better if they get fluid off.